Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Eigenvalue bounds for Schrödinger operators with random complex potentials

Oleg Safronov

Vol. 16 (2023), No. 4, 1033–1060
Abstract

We consider the Schrödinger operator perturbed by a random complex-valued potential. For this operator, we consider its eigenvalues situated in the unit disk. We obtain an estimate on the rate of accumulation of these eigenvalues to the positive half-line.

Keywords
Schrödinger operators, complex potentials, eigenvalue bounds
Mathematical Subject Classification
Primary: 35P15, 35Q40, 47A75, 47B80, 47F05
Milestones
Received: 22 February 2021
Revised: 10 August 2021
Accepted: 26 October 2021
Published: 15 June 2023
Authors
Oleg Safronov
Mathematics and Statistics
The University of North Carolina at Charlotte
Charlotte, NC
United States

Open Access made possible by participating institutions via Subscribe to Open.